Header menu link for other important links
An operator algebraic proof of Agler's factorization theorem
, M. Mittal, V.I. Paulsen
Published in
Volume: 137
Issue: 11
Pages: 3741 - 3748
We give a short direct proof of Agler's factorization theorem that uses the Blecher-Ruan-Sinclair characterization of operator algebras. The key ingredient of this proof is an operator algebra factorization theorem. Our proof provides some additional information about these factorizations in the case of polynomials. © 2009 American Mathematical Society.
About the journal
Published in
Open Access
Impact factor